Your heart definitely seems irritated and it is possible it is partly due to the stress you are under. When we are under stress we produce a hormone that affects the heart. When the heart is irritated from this hormone it can sort of feed on itself. You are having about half your beats out of sync. This is quite a load but you aren't having any sustained runs of either pacs or pvcs. This is good that your heart isn't getting caught in a fast rhythm but I have to imagine the load of ectopic activity you are having is making you feel unwell. You say you were glad that the tachycardia was caught. Can I ask how long you have had boughts of sudden tachycardia? Is this a newer thing or something you have had most of your life? If it is newer it could be related to the high blood pressure but if it is all your life it could be a structural issue that can maybe be fixed. Seeing a cardiologist may help sort that out.
This said, the fact that you have had your heart evaluated to be structurally normal is a good sign that you are not in any imminent danger. Sometimes these things go out of control and resolve on their own. And unfortunately the avenues to treat ectopics can create more problems than good. They aren't always successful and sometimes lead to more trouble so cardiologist tend to try to intervene as little as possible unless the heart is in jeopardy.
The first line of defense is usually beta blockers. Since you are already on blood pressure medicine the doctor may try to a different kind or different dose. Is the Benicar the type with a water pill? The prescription would be Benicar HCT as opposed to just Benicar. If you are on the HCT type then you are also on a water pill that may be affecting things. If you are becoming too dehydrated from a water pill it could be contributing to the erratic beats. If so would firstly say try and drink plenty of water. Being on a water pill means we need to be mindful of taking in water so we don't dehydrate. If you drink caffeine consider cutting it out or cutting back because it will also contribute to dehydration. This said, drinking extra water and being on a water pill can deplete our sodium levels so make sure to discuss this with your doctor so they can monitor that your levels aren't out of whack. Either way, even if you aren't on a water pill with your Benicar it may be wise to cut all caffeine at least at this time because it does over stimulate our nervous system and heart and can contribute to dehydration.
I would also watch foods that cause indigestion as issues with the stomach like gas and acid reflux can cause the heart to act up. And work on your stress and anxiety to lessen the stress hormones coursing through your body. Anxiety can become chronic if not dealt with so you may want to consider seeing a counselor for a few visits to devise ways to overcome it. Maybe get a few books on it and see if you can find some practices and exercises to help reduce and deal with it when it flares up. It will do your nervous system a world of good to get on top of it if you can.
The long and short of it is you are currently have a high load of ectopic activity. Odds are your heart is still structurally fine so it may not be much of a worry but it would be good to see a cardiologist to get reevaluated if it has been years and to hopefully get a regimen of blood pressure medicine that helps calm things down. If you do wind up having a structural issue contributing to the runs of beats you may be able to get that corrected but this needs to be diagnosed first so just try and do your best to put your mind on other things, take steps to reduce the big triggers and work on your anxiety and things may calm down for you on their own. Best of luck getting it sorted out. Take care.
Hi, it seems your heart is/was very nervous and jumpy, there were some ectopic beats (pvcs) but there were also lots of other activities. I experienced it once and I wish I had a holter that day, it would have caught plenty of stuff going on in my heart. By far the worst were the couplets and triplets, 2, 3 or 4 pvcs in a row. But, I'm still here, fighting. If your heart is structurally fine, there's nothing to worry about, it's benign. Try to lose some weight, meditate, go to psychotherapy to manage anxiety and panic (god that helps), start not caring for unimportant things, focus on yourself, rest, drink plenty of water and, the most important thing, don't ever escape, fight instead, so if you think that another tach or pvc run will appear in a shopping mall or in a theatre, don't walk away, stay and fight, but that's something you should learn how to with your shrink, it's a process. And remember, what you described are just symptoms, cause is probably inside your head. Take care of the cause. These problems will never vanish, instead you have to learn how to cope and how not to lose your mind. It's very much doable.